← Return to Could Mac treatment cause food to taste bad?

Discussion
hayn3705 (@hayn3705)

Could Mac treatment cause food to taste bad?

MAC & Bronchiectasis | Last Active: May 29, 2020 | Replies (15)

Comment receiving replies
@hayn3705

Thanks Irene for the suggestions. I am not on Clarithromycin but am on azithromycin, rifampin, and ethambutol—maybe one of those are the culprit causing this appetite issue. There are barely enough hours in the day to fit all these medicines in, but I’m trying! Thanks again for your reply.

Jump to this post


Replies to "Thanks Irene for the suggestions. I am not on Clarithromycin but am on azithromycin, rifampin, and..."

@hayn3705That’s exactly how I feel: not enough hours in the day! My appetite has come back. It took a really long time – but it did come back! I think MAC causes no appetite. Adding the treatment probably adds to that. Please do what @sueinmn suggested. She is very knowledgeable. irene5

  Request Appointment